New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
Monique901 - August 3rd, 2010 4:05 PM

so I'm on bc. I started it on july 4th. Then I basically had spotting for one week on and off starting around july 19th. Then I guess my full period came on that saturday which was july 24th. Then when my period came on it was very heavy and really didn't go off completely until aug.2nd. I had cramps on and offf with my period but my question is why was I bleeding so heavily? I thought when you take bc periods are basically supposed to be shorter and lighter. I had the complete opposite mine was longer and heavier. Does anybody have any suggestions on as to what could be going on with me.? Also I have been feeling faint and nauseous.


optimistic31 - August 3rd, 2010 4:23 PM

I am not an expert or anything, but sometimes starting new birth control can cause heavy bleeding. While it's true that birth control normally regulates menstrual cycles and cause less bleeding, on rare occasions it can cause heavy bleeding in the beginning. What type of birth control are you on? My best friend was on the shot, trying to reduce her periods, but it had the opposite effect. It made her bleed even heavier and longer so she had to quit getting her shots. She was told by the doctor that she was overweight and that the birth control wasn't as effective as it should be and was causing adverse effects. If you keep having longer and heavier periods, I would suggest going to see your doctor and discussing other birth control options. Best wishes!


Monique901 - August 4th, 2010 9:15 PM

I'm on loestrin 24 fe it's a pill.


optimistic31 - August 4th, 2010 10:16 PM

I dnt really know much about the BC loestrin 24 fe other than my sister in law use it to regulate her periods. She's been on it for awhile, so she barely has a period. Because you have been feeling faint and nauseous I would suggest you see your doctor about it. There has been rare cases of women getting pregnant while on BC and still having a "so called" period. I wish u the best of luck with your situation.


Monique901 - August 5th, 2010 3:39 PM

well I went to the ER. They gave me a prego test and it was negative. Turns out I was only dehydrated, which caused the faintness and nausea.


optimistic31 - August 6th, 2010 1:50 PM

Well I am glad you found out what was wrong with you before it turned into anything serious. I wish you the best of luck!


Monique901 - August 6th, 2010 9:47 PM

yea I'm glad too thanks. Good luck to you as well :)


Monique901 - August 12th, 2010 4:49 PM

Well i stopped takin my birth control on last friday and came on my period again on Saturday and it was also very heavy but it went off yesterday. I dont kno why i got two periods within a week apart...


optimistic31 - August 12th, 2010 6:05 PM

That is mysterious to me as well. Maybe it's a rare side effect of your particular birth control. I have never had that to happen to me before.


Monique901 - August 14th, 2010 11:26 AM

yea... i am now ttc and now im on my two week wait.


optimistic31 - August 14th, 2010 7:33 PM

and the wait can be the worst part...just remember to keep trying at it if it don't turn out the way you plan and to never give up on it...:-)


Monique901 - August 15th, 2010 9:47 AM

Yea... i am just hoping by some slight chance that my period skips


Monique901 - August 29th, 2010 10:49 AM

Now its the 29th and i have tested 3 times and got all negatives... my period is not even due until september 4th.... i am only 8 dpo as of today... I hope i am prego though


ADD A COMMENT:


Please login or register to post on this thread.
Start A New Discussion